# SDR USAA970034

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N238US
- Make and model: Boeing 737296
- Aircraft serial: 22398
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727-743
- Part time: 42,159 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 1 INCH CRACK BS 727 PLUS 16 STRINGER 15R SKIN.  REMOVED EXISTING REPAIR, INSTALLED NEW REPAIR DOUBLER, REPAIRED PER SRM 53-30-3 FIG 6.  (M)
